Completion of the variety of conics with respect to contact conditions II
Beiträge zur Algebra und Geometrie, Tome 30 (1990), pp. 117-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BAG_1990__30_138461,
author = {U. STERZ and K. DRECHSLER},
title = {Completion of the variety of conics with respect to contact conditions {II}},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {117--132},
year = {1990},
volume = {30},
zbl = {0758.14019},
url = {http://geodesic.mathdoc.fr/item/BAG_1990__30_138461/}
}
U. STERZ; K. DRECHSLER. Completion of the variety of conics with respect to contact conditions II. Beiträge zur Algebra und Geometrie, Tome 30 (1990), pp. 117-132. http://geodesic.mathdoc.fr/item/BAG_1990__30_138461/